# SDR ZW0A0111601

- Difficulty date: November 29, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug DC-9-83
- Aircraft serial: 53598
- Aircraft time: 8,882 hours, 4,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE LT MAIN LANDING GEAR WHEEL WELL HAD CRACK ON AFT OTBD CORNER OF W/W OPENING.  ACCOMP EDDY CURRENT INSP PER NDT 51-00-01, AND FOUND CRACK CONTAINED.  INSTALLED DOUBLER REPAIR PER SRM 53-01, FIG 2, PAGE 10.
